Alert archive / Maryland / Special Weather Statements in 2020

Special Weather Statement, NWS Philadelphia/Mount Holly

April 13, 2020Caroline County, Talbot County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Apr 13, 2020, 4:45 AM EDT for Caroline County, Talbot County, Maryland. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2020, 4:45 AM EDT (08:45 UTC)
Expired
Apr 13, 2020, 5:15 AM EDT
In force
30 min
Issued by
NWS Philadelphia/Mount Holly

Counties Caroline County, MD, Talbot County, MD

The radar

The Dover AFB radar (KDOX), 62 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 8.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2020-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2020-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1827 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
481 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

081 
WWUS81 KPHI 130845
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
445 AM EDT Mon Apr 13 2020

DEZ002-003-MDZ015-019-020-130915-
Inland Sussex-Kent-Queen Anne's-Talbot-Caroline-
445 AM EDT Mon Apr 13 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL SUSSEX...
SOUTHWESTERN KENT...TALBOT...SOUTH CENTRAL QUEEN ANNE'S AND CAROLINE
COUNTIES...

At 445 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles west of University Of Maryland
Center For Environmental Studies to near Secretary. Movement was
northeast at 70 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Easton, Talbot, Denton, Harrington, Federalsburg, Greensboro,
Ridgely, Trappe, St. Michaels, Preston, Oxford, Queen Anne,
Smithville, Starr, Copperville, Jumptown, Agner, Choptank, Windyhill
and Andrewsville.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3886 7626 3886 7625 3879 7620 3879 7619
      3891 7620 3899 7612 3895 7545 3867 7578
      3871 7584 3868 7593 3857 7602 3868 7621
      3876 7622 3872 7630 3878 7629 3867 7634
      3868 7634 3868 7635 3873 7633 3875 7637
TIME...MOT...LOC 0845Z 224DEG 59KT 3860 7624 3859 7599 

$$

CMS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 13, 3:40 AM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Apr 13, 3:40 AM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
340 AM EDT Mon Apr 13 2020

.SYNOPSIS...
High impact weather is expected through this afternoon as a strong
cold front will cross the region this afternoon. The cold front is
expected to slow and even stall to the southeast of the region by
tonight. Although we will remain in the cool air, a low lifting
along the front will bring the next chance for precipitation Tuesday
night into Wednesday. The next low pressure system is expected to
approach the region on Friday, followed by high pressure through the
weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A multi-faceted, high impact storm will impact the area today.

A warm front will continue to lift northward across the area through
the morning hours as a deepening low pressure system moves out of
the Great Lakes region and into southern Canada. Then a couple of
cold fronts will move across the area this afternoon into early this
evening.

Multiple rounds of enhanced rainfall will move across the area over
the next 12 hours or so. The first round is moving across the area
early this morning, which is associated with enhanced lift and
moisture overrunning the lifting warm front to our south, interacting
with the first of several short wave/vorticity impulses.

The second round of enhanced rainfall will lift across the area
around daybreak and through the rest of the morning hours. This will
be lift and moisture will be associated with the actual warm front
itself as additional short wave/vorticity impulse moves across the
area.

The final round of rainfall will be associated with the showers and
thunderstorms that move across the area this afternoon as the
initial cold front sweeps through.

0.50-1.00 inches could fall with each wave of moderate to heavy
rain, but the rain looks to fall over several hours, except with the
thunderstorms this afternoon. Thus, hourly rain rates should
not exceed flash flood guidance. The highest QPF is expected
from the I- 95 corridor north and westward where rain amounts
could total 1.5- 2.5 inches, with a portion of the Poconos near
3 inches. South and east of I-95 corridor, around 1.00-1.50
inches is expected. Also, none of our river forecast points are
expected to reach flood stage. So we have not issued any flood
watches at this time. However, with the amount of rainfall, we
can expect localized urban/poor drainage and small creek/stream
type flooding. Although, larger creeks and rivers will see sharp
rises with the rainfall.

As mentioned, the cold front will sweep through the area this
afternoon, bringing a chance of thunderstorms to the area. The
question becomes how much instability develops. Models agree that we
could see at least 500 J/kg, with some indicating 1,000+ J/kg, while
bulk shear increases to 40-50 knots under a mid-level flow of 60-80
knots. The main threat is damaging winds with a broken line of
thunderstorms which the CAMs are indicating. However, with the
amount of shear, and helicity values approaching 400-500 m2/s2, an
isolated tornado will be possible.

Regardless of whether thunderstorms develop and produce any severe
weather, we expect very strong winds to develop across the area
during the day. Models continue to indicate that sustained winds
will be in the 25-35 mph range. However, winds above the surface
increase to 50-60 knots, even as low as 1000 feet. The question
becomes how well do we mix out the inversion. The High Wind Warning
and Wind Advisory remains in place as everyone is expected to gust
at least 40-50 mph, with the strongest wind along the I-95 corridor
south and eastward where winds could reach 60 mph or higher. Areas
along the coast are expected to have the highest winds with up to 70
mph possible.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
The initial cold front that brings the thunderstorms to the area
will have moved off the coast by this afternoon, and any rainfall
activity will come to an end. A secondary cold front is then
expected to move across the area during the evening hours. Breezy
conditions will continue through the night, but not as strong as the
daytime. Cooler air begins to move into the area, but the coolest
temperatures come in the next few days.

Tuesday will be a quiet day, although clouds will increase through
the day as a couple of short wave/vorticity impulses move across the
area. Tuesday starts the beginning of several below normal
temperature days.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Overview: The main focus in the long term will be Tuesday night into
Wednesday as our region will be on the northwestern fringe of precip
associated with the stalled front, and again on Friday as the next
potential system approaches our region.

Details:

Tuesday night into Wednesday...The now stationary front will remain
southeast of the region as a surface low lifts along the front. At
the same time, a mid and upper level jet will shift north such that
our region will be under the left front quadrant. As a result, our
region could be on the northwestern fringe of the precipitation
shield. One caveat though is that dry air will be filtering in
quickly behind the front, so dry low levels may limit precip
reaching the ground especially north and west of the fall line.
However, if we do see precip as far northwest as the southern
Poconos and northwestern New Jersey, low level cold air may allow
for some light snow accumulations.

Thursday...Surface high pressure will build east over the region
leading to mostly tranquil albeit cool conditions. A weak mid to
upper level trough is expected to cross the region late Thursday
which could lead to light showers, mainly north and west of I-78.

Friday...A low pressure system is expected to approach our region on
Friday. There is considerable uncertainty among the guidance in the
the track of this low. Therefore, stayed close to the previous
forecast and a blend of guidance.

Saturday through Monday...High pressure is expected to build in for
most of the weekend, leading to mostly tranquil conditions through
late Sunday. Another low pressure system could approach the region
on Monday.

&&

.AVIATION /08Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Rest of Tonight...MVFR. South to southeast wind around 15 to 20
knots with gusts 25 to 35 knots. Low level wind shear is
anticipated until the arrival of the stronger winds toward
daybreak. Visibilities will also deteriorate through daybreak.
Heavier showers may be accompanied by much stronger wind gusts. High
confidence in the deteriorating conditions and the
strengthening wind.

Monday...MVFR/IFR conditions in showers. The rain will become
moderate to heavy at times. Scattered thunderstorms are expected
from around 18Z through around 22Z. Storms may be accompanied
by much stronger winds and briefly lower visibilities. Some
improvement to VFR is possible after about 21Z. South wind 20 to
30 knots with gusts of 40-50 knots, becoming southwest to west
around 15-20 knots with gusts around of 25-30 knots late in the
day. Winds at ACY may gust 50-60 kts at times through 19Z. High
confidence that strong winds, moderate to heavy rain showers,
thunderstorms, and low ceilings will impact the airfields.

Monday night...MVFR conditions early will quickly become VFR.
West to northwest winds around 10 to 15 knots with gusts up to
20 kts early, diminishing through the night. Moderate
confidence.

Outlook...

Tuesday...VFR conditions expected. Northwest winds around 10
knots early becoming 5 to 10 knots by midday. Moderate
confidence.

Wednesday...MVFR conditions are possible, especially for KMIV and
KACY, which has the highest chance of showers through the day. For
the rest of the TAF sites, mostly VFR conditions are expected though
some brief reductions to MVFR are possible. North winds will become
more westerly through the day, less than 10 knots. Moderate
confidence.

Thursday...Mainly VFR conditions expected. MVFR conditions possible
in showers, mainly at KRDG and KABE. West to northwest winds around
10 to 15 knots with higher gusts possible. Moderate confidence.

Friday...VFR conditions expected lowering to MVFR or lower as
showers overspread the terminals. Southwest winds around 10 knots or
less. Low confidence.

&&

.MARINE...
Today...Storm Warning remains in place today as winds will continue
to increase through the morning into the afternoon. Sustained winds
are expected to increase to 40 knots, with gusts of 60 knots.

Tonight...Winds will drop back to Gale force for a few hours by this
evening, before lowering to Small Craft Advisory levels overnight.

Outlook...

Tuesday...Winds will drop below advisory levels by Tuesday morning,
however, seas will likely remain above 5 feet through much of the
day.

Tuesday night through Wednesday...Seas drop below 5 feet Tuesday
night. Winds may gust around 25 knots in the northeast flow,
especially across the southern waters. A Small Craft Advisory may be
needed for parts of the coastal waters on Wednesday.

Thursday through Friday...Mainly sub-Small Craft Advisory conditions
expected. Seas 2 to 4 feet.

&&

.TIDES/COASTAL FLOODING...
Strong southerly flow through the day will result in a piling up of
water on the northern Barnegat Bay, northern shores of the Delaware
Bay, and northeastern Chesapeake Bay. Though astronomical high tides
are rather low, the southerly flow will be strong enough to result
in tidal levels around two feet above astronomical levels.

Delaware Bay: Minor flooding is forecast around the time of high
tide Monday for areas along the eastern Delaware Bay from Cumberland
County north through Salem County as well into New Castle County in
Delaware around Reedy Point.

Northeastern Chesapeake Bay: Minor flooding is expected for the
northeastern Chesapeake Bay. There remains a small chance for
portions to get close to moderate flooding, but confidence is low at
this time, so will continue with the coastal flood advisory.
Although the Advisory currently only covers the high tide cycle
during the day today, there is a concern that though we will see a
wind shift late in the day today, the water may not have a chance to
fully evacuate before the high tide cycle this evening.

Barnegat Bay: Currently, the gauges at Bay Shore and Mantoloking are
about a foot below minor flood thresholds. However, we choose to
issue a coastal flood statement for the northern portions of the
Barnegat Bay as this is a prime set up for water to pile up and
become trapped in Barnegat Bay, especially the northern half of the
Bay. For now, will continue this statement until late tonight as
even after the winds shift to off shore, it will take several hours
for the water to fully evacuate.

Tidal portions of the Delaware River: We will continue to monitor
the river closely as it is common to get minor flooding on the river
if there is flooding at Reedy Point. However, by the time the high
tide occurs on the river, the winds will have already shifted.
Therefore, for now, have kept the forecast below minor flood
thresholds.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until 7 PM EDT this evening for PAZ054-055-
     060>062-101>103-105.
     High Wind Warning until 7 PM EDT this evening for PAZ070-071-
     104-106.
NJ...Wind Advisory until 7 PM EDT this evening for NJZ001-007>010.
     High Wind Warning until 7 PM EDT this evening for NJZ012>027.
     Coastal Flood Advisory from 11 AM this morning to 5 PM EDT
     this afternoon for NJZ021.
     Coastal Flood Advisory from 2 PM this afternoon to 6 PM EDT
     this evening for NJZ016.
DE...High Wind Warning until 7 PM EDT this evening for DEZ001>004.
     Coastal Flood Advisory from 2 PM this afternoon to 6 PM EDT
     this evening for DEZ001.
MD...Wind Advisory until 7 PM EDT this evening for MDZ008.
     High Wind Warning until 7 PM EDT this evening for MDZ012-015-
     019-020.
     Coastal Flood Advisory from 11 AM this morning to 5 PM EDT
     this afternoon for MDZ008-012.
     Coastal Flood Advisory from 8 AM this morning to 1 PM EDT this
     afternoon for MDZ015-019-020.
MARINE...Storm Warning until 7 PM EDT this evening for ANZ430-431-
     450>455.

&&

Synopsis...Johnson
Near Term...Robertson
Short Term...Robertson
Long Term...Johnson
Aviation...Johnson/Staarmann
Marine...Johnson/Meola/Robertson
Tides/Coastal Flooding...Johnson
Hazardous weather outlook, Apr 13, 3:52 AM EDT, 53 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
352 AM EDT Mon Apr 13 2020

NJZ001-007>010-PAZ054-055-060>062-101>103-105-140800-
Sussex-Warren-Morris-Hunterdon-Somerset-Carbon-Monroe-Berks-Lehigh-
Northampton-Western Chester-Eastern Chester-Western Montgomery-
Upper Bucks-
352 AM EDT Mon Apr 13 2020

...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northern New Jersey,
northwest New Jersey, east central Pennsylvania, northeast
Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Some thunderstorms today could be severe with damaging winds and
hail. Isolated tornadoes are also possible.

Additionally, periods of heavy rain could lead to localized flooding,
especially in poor drainage areas.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

MDZ012-NJZ021-140800-
Kent MD-Cumberland-
352 AM EDT Mon Apr 13 2020

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM
EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for northeast Maryland and
southern New Jersey.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Coastal Flood Advisory.

Some thunderstorms today could be severe with damaging winds and
hail. Isolated tornadoes are also possible.

Additionally, periods of heavy rain could lead to localized flooding,
especially in poor drainage areas.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

DEZ002>004-NJZ012>015-017>020-022>027-PAZ070-071-104-106-140800-
Kent-Inland Sussex-Delaware Beaches-Middlesex-Western Monmouth-
Eastern Monmouth-Mercer-Gloucester-Camden-Northwestern Burlington-
Ocean-Atlantic-Cape May-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-Southeastern Burlington-Delaware-Philadelphia-
Eastern Montgomery-Lower Bucks-
352 AM EDT Mon Apr 13 2020

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, central New Jersey, northern New Jersey, southern New
Jersey and southeast Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

Some thunderstorms today could be severe with damaging winds and
hail. Isolated tornadoes are also possible.

Additionally, periods of heavy rain could lead to localized flooding,
especially in poor drainage areas.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

MDZ015-019-020-140800-
Queen Annes-Talbot-Caroline-
352 AM EDT Mon Apr 13 2020

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 1 PM
EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Coastal Flood Advisory.

Some thunderstorms today could be severe with damaging winds and
hail. Isolated tornadoes are also possible.

Additionally, periods of heavy rain could lead to localized flooding,
especially in poor drainage areas.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

DEZ001-NJZ016-140800-
New Castle-Salem-
352 AM EDT Mon Apr 13 2020

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 PM
EDT THIS EVENING...

This Hazardous Weather Outlook is for northern Delaware and
southern New Jersey.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Coastal Flood Advisory.

Some thunderstorms today could be severe with damaging winds and
hail. Isolated tornadoes are also possible.

Additionally, periods of heavy rain could lead to localized flooding,
especially in poor drainage areas.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

MDZ008-140800-
Cecil-
352 AM EDT Mon Apr 13 2020

...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM
EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Coastal Flood Advisory.

Some thunderstorms today could be severe with damaging winds and
hail. Isolated tornadoes are also possible.

Additionally, periods of heavy rain could lead to localized flooding,
especially in poor drainage areas.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

ANZ430-431-450>455-140800-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
352 AM EDT Mon Apr 13 2020

...STORM WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

In the hours before

Special weather statement, Apr 13, 4:28 AM EDT, 17 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
428 AM EDT Mon Apr 13 2020

MDZ012-015-019-130900-
Queen Anne's-Talbot-Kent-
428 AM EDT Mon Apr 13 2020

...A SHOWER WILL AFFECT NORTHWESTERN TALBOT...QUEEN ANNE'S AND KENT
COUNTIES...

At 427 AM EDT, a shower was located over Kent Point, or 8 miles east
of Shady Side, moving northeast at 75 mph.

Wind gusts up to 50 mph are possible with this shower.

Locations impacted include...
Centerville, Talbot, Chestertown, Centreville, Romancoke, Rock Hall,
St. Michaels, Church Hill, Millington, Sudlersville, Old Town,
Grasonville, Newtown, Morgnec, Crumpton, Tilghman Island,
Stevensville, Langford, Chester and Overton.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3886 7626 3881 7621 3883 7619 3897 7625
      3884 7637 3885 7638 3895 7636 3903 7632
      3900 7617 3901 7620 3902 7621 3917 7628
      3932 7618 3937 7597 3925 7575 3867 7634
      3876 7638
TIME...MOT...LOC 0827Z 215DEG 65KT 3884 7636

CMS
Special weather statement, Apr 13, 4:45 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
445 AM EDT Mon Apr 13 2020

DEZ002-003-MDZ015-019-020-130915-
Inland Sussex-Kent-Queen Anne's-Talbot-Caroline-
445 AM EDT Mon Apr 13 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL SUSSEX...
SOUTHWESTERN KENT...TALBOT...SOUTH CENTRAL QUEEN ANNE'S AND CAROLINE
COUNTIES...

At 445 AM EDT, radar indicated strong thunderstorms were located
along a line extending from 6 miles west of University Of Maryland
Center For Environmental Studies to near Secretary. Movement was
northeast at 70 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Easton, Talbot, Denton, Harrington, Federalsburg, Greensboro,
Ridgely, Trappe, St. Michaels, Preston, Oxford, Queen Anne,
Smithville, Starr, Copperville, Jumptown, Agner, Choptank, Windyhill
and Andrewsville.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3886 7626 3886 7625 3879 7620 3879 7619
      3891 7620 3899 7612 3895 7545 3867 7578
      3871 7584 3868 7593 3857 7602 3868 7621
      3876 7622 3872 7630 3878 7629 3867 7634
      3868 7634 3868 7635 3873 7633 3875 7637
TIME...MOT...LOC 0845Z 224DEG 59KT 3860 7624 3859 7599

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 3:43 AM EDTCoastal Flood StatementPHIOcean17 hr
Apr 13, 6:17 AM EDTSpecial Weather StatementPHIGloucester, Salem28 min
Apr 13, 6:48 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Salem4 hr
Apr 13, 8:03 AM EDTAreal Flood AdvisoryPHIBurlington, Hunterdon, Mercer, Middlesex, Somerset4 hr
Apr 13, 8:36 AM EDTAreal Flood AdvisoryPHIHunterdon, Middlesex, Morris, Somerset4 hr
Apr 13, 10:29 AM EDTAreal Flood WarningPHIHunterdon, Somerset7 hr
Apr 13, 1:01 PM EDTAreal Flood AdvisoryPHISussex, Warren4 hr
Apr 13, 2:37 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer2 hr
Apr 13, 2:41 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem64 min
Apr 13, 3:40 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more65 min
Apr 13, 3:52 PM EDTSpecial Marine WarningPHI23 min
Apr 13, 4:13 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland31 min
Apr 13, 6:32 PM EDTSmall Craft AdvisoryPHI21 hr
Apr 13, 6:11 AM EDTAreal Flood AdvisoryPHIBerks, Chester, Delaware, Montgomery4 hr
Apr 13, 10:58 AM EDTRiver Flood WarningPHIChester6 hr
Apr 13, 11:09 AM EDTAreal Flood WarningPHIChester, Delaware3 hr
Apr 13, 12:29 PM EDTRiver Flood WarningPHIChester, Delaware12 hr
Apr 13, 1:07 PM EDTFlash Flood WarningPHIBerks, Carbon, Lehigh, Northampton4 hr
Apr 13, 1:27 PM EDTSevere Thunderstorm WarningPHIChester33 min
Apr 13, 1:47 PM EDTFlash Flood WarningPHIChester3 hr
Apr 13, 2:23 PM EDTAreal Flood WarningPHIMontgomery, Philadelphia4 hr
Apr 13, 4:35 PM EDTAreal Flood WarningPHIMontgomery2 hr
Apr 13, 5:12 AM EDTSpecial Weather StatementPHIKent, New Castle33 min
Apr 13, 5:41 AM EDTSpecial Weather StatementPHINew Castle34 min
Apr 13, 5:44 AM EDTSpecial Weather StatementPHIKent, Sussex31 min
Apr 13, 6:42 AM EDTAreal Flood AdvisoryPHIKent, New Castle4 hr
Apr 13, 11:25 AM EDTRiver Flood WarningPHINew Castle4 hr
Apr 13, 12:13 PM EDTRiver Flood WarningPHINew Castle3 hr
Apr 13, 3:22 PM EDTSevere Thunderstorm WarningPHIKent, Sussex38 min
Apr 13, 3:26 PM EDTTornado WarningPHIKent13 min
Apr 13, 3:45 PM EDTTornado WarningPHIKent15 min
Apr 13, 4:28 AM EDTSpecial Weather StatementPHIKent, Queen Anne's32 min
Apr 13, 2:50 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot55 min

Nearby

Special Weather Statements in Maryland, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.